# SDR AUS20010967

- Difficulty date: September 1, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 737377
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Frayed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT SERVICE DOOR RELEASE CABLES FRAYED. FOUND DURING INSPECTION IAW AD/B737/042.
